# SDR CA180103010

- Difficulty date: January 2, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 79,397 hours
- Engine: Allsn 501D13D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 569412
- Condition: Cracked
- Location: Hyd Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLT CREW AND MTC WALK AROUND CHECKS, THE AIRCRAFT`S MAIN HYDRAULIC SYSTEM FILTER HOUSING ASSY WAS CRACKED AND HAD FAILED.  FILTER HOUSING ASSY LOCATED NEAR AC HYDRAULIC PUMP ASSY.  THE MAIN HYDRAULIC SYSTEM FILTER HOUSING ASSY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  ALL SUBSEQUENT OPERATIONS WERE NORMAL. (TC# 20180103010)
